MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113012200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, the patient underwent revision to rsa (reverse shoulder arthroplasty) due to failed rcr (rotator cuff repair).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: reported as: "revision to rsa due to failed rcr.".The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.The photo investigation revealed nothing indicative of a device nonconformance.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.The overall complaint was not confirmed as the observed condition of the global ap pc stem 12 mm would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.
 
Event or Problem Description
Additional information was received and states that: 1.Can you please advise on the surgeon¿s opinion for the reason of the revision surgery? failed rotator cuff.2.Was it related to patient factors or device related? patient.4.Please confirm if all below components were explanted ? and discarded? explanted and left at hospital.5.Was there any allegation against the metaglene guide pin dia 2.5mm? n/a.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b3, b5, d6b.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Upon further review, it has been determined that there is no allegation against the device, no reportable event.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
GLOBAL AP PC STEM 12 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21292749
Report Number1818910-2025-01857
Device Sequence Number9208036
Product Code HSD
UDI-Device Identifier10603295005544
UDI-Public(01)10603295005544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113012200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/17/2025
01/22/2025
03/14/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/18/2025
02/26/2025
03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown